# SDR IPXA2023020890760

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 56,678 hours, 18,588 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFUEL QUANTITY INDICATOR ON OVERHEAD PANEL INTERMITTENT.PERFORMED FUEL QTY TEST PER FIM 28 41 00 815 861. NO FAULTS FOUND. SYSTEM OK. FUEL QTY INDICATION SHOWING CORRECTLY.
